# SDR AALA006108

- Difficulty date: June 22, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAX - ON TAKEOFF, THE EMERGENCY LIGHTS IN FIRST CLASS CAME ON, STAYED ON UNTIL BATTERY DEPLOYED.  REMOVED AND REPLACED FORWARD LEFT ENTRY DOOR EMERGENCY LIGHT ASSEMBLY.  INSPECTED SEAT TRACK AREA FOR SHORTS, NONE FOUND.  OPS CHECK NORMAL AT THIS TIME.  (M)
